Open Access

The infinite direct products of probability measures and structural similarity


Abstract

We show that any similar structure measure on the segment $[0,1]$ is an image-measure of the appropriate constructed infinite direct product of discrete probability measures.


Full Text





Article Information

TitleThe infinite direct products of probability measures and structural similarity
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 1, 20-28
MathSciNet MR2815374
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Volodymyr Koshmanenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Volodymyr Koshmanenko, The infinite direct products of probability measures and structural similarity, Methods Funct. Anal. Topology 17 (2011), no. 1, 20-28.


BibTex

@article {MFAT571,
    AUTHOR = {Koshmanenko, Volodymyr},
     TITLE = {The infinite direct products of probability measures and structural similarity},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {1},
     PAGES = {20-28},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=571},
}


All Issues